# SDR CALA2019091701552

- Difficulty date: September 15, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53239820101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA SHEAR TIE ON FR26 BTWN STR 42R-43R HAS CORROSION FR26 STR 42R-43R PER NR LP 9298313. REMOVED AND REPLACED 1EA CORRODED SHEAR TIE IN THE FWD CARGO COM PT BILGE AREA FR26 BTWN STR 42R-43R IAW SRM 51-72-11-911-001.
